# SDR WX0A1900010031696

- Difficulty date: November 28, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 34,039 hours, 24,574 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0012: 1711-51  ON L/H WING, CORROSION SUSPECTED UNDER TRAIING EDGE SEAL PLATE OUTBORD MAIN HINGE SPOILER #1. / L/H WING TRAILING EDGE OVERHANG EXTENDING FWD OF THE REAR FALSE SPAR, UPPER SKIN PANEL #2 LOWER SURFACE OUTBD OF OUTBD MAIN HINGE SPOILER #1( BTW WX3494-WX4010) PERMANENTLY REPAIRED PER AIRBUS DOSSIER #80990965, REPAIR INSTRUCTION R57258616 ISSUE L AND ALLEGIANT AIR ERO R5721-0136 REV. 00. MAJOR REPAIR WITH 6 MONTHS LIFE LIMITATION PER RDAF #80990965/046/2022#A. SEE NRC 4002030-5000-0053 FOR ZERO STRESS JACKING PROCEDURE. SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS. REFER TO AIRBUS DOSSIER #80990965 FOR MORE DETAILS. AFTER COMPLETION OF WORK M205, M313 AND M360 SENT TO CUSTOMER ON 01/06/2023. SEE RDAF FOR FLIGHT PREPARATION PERFORMANCE.  M313 #99000450."
